# SDR SWAA2022030746338

- Difficulty date: April 17, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N8614M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36908
- Aircraft time: 22,063 hours, 9,504 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING PANEL 551FB; 26' FROM O/B END; AFT SIDE; ATTACH ANGLE COMMON TO SEAL RETAINER IS CRACKED IN RADIUS / REMOVED AND INSTALLED NEW ANGLE AT L/H WING PANEL 551FB; 26' FROM O/B END; AFT SIDE I/A/W B737 SRM 51-40-02-0G-0 AND BOEING DRAWING 115A2710 REV B
